References of "Masulli, Paolo"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailFormal connections for families of star products
Andersen, Joergen; Masulli, Paolo; Schatz, Florian UL

in Communications in Mathematical Physics (2016), 342(2), 739-768

We define the notion of a formal connection for a smooth family of star products with fixed underlying symplectic structure. Such a formal connection allows one to relate star products at different points ... [more ▼]

We define the notion of a formal connection for a smooth family of star products with fixed underlying symplectic structure. Such a formal connection allows one to relate star products at different points in the family. This generalizes the formal Hitchin connection defined in. We establish a necessary and sufficient condition that guarantees the existence of a formal connection, and we describe the space of formal connections for a family as an affine space modelled by the derivations of the star products. Moreover we show that if the parameter space has trivial first cohomology group any two flat formal connections are related by an automorphism of the family of star products. [less ▲]

Detailed reference viewed: 121 (4 UL)